Advertisement

Geometric & Functional Analysis GAFA

, Volume 5, Issue 4, pp 629–639 | Cite as

Construction of periodic solutions of nonlinear wave equations in higher dimension

  • J. Bourgain
Article

Keywords

Wave Equation Periodic Solution High Dimension Nonlinear Wave Nonlinear Wave Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [B1]J. Bourgain, Construction of quasi-periodic solutions for Hamiltonian perturbations of linear equations and applications to nonlinear PDE, IMRN 11 (1994), 475–497.Google Scholar
  2. [B2]J. Bourgain Quasi-periodic solutions of Hamiltonian perturbations of 2D linear Schrödinger equations, preprint IHES (1994).Google Scholar
  3. [CW1]W. Craig, C. Wayne, Newton's method and periodic solutions of nonlinear wave equations, Comm. Pure and Applied Math. 46 (1993), 1409–1501.Google Scholar
  4. [CW2]W. Craig, C. Wayne, Nonlinear waves and the 1∶1∶2 resonance, Preprint.Google Scholar
  5. [K]S. Kuksin, Nearly integrable infinite-dimensional Hamiltonian systems, Springer Lecture Notes in Math. 1556 (1993).Google Scholar

Copyright information

© Birkhäuser Verlag 1994

Authors and Affiliations

  • J. Bourgain
    • 1
  1. 1.Institute for Advanced StudyPrincetonUSA

Personalised recommendations